# SDR SWAA2025072487032

- Difficulty date: July 1, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521KB; 2 EACH CORNERS DELAMINATED ON FORWARD EDGE.  REPAIRED LEFT WING LEADING EDGE PANEL 521KB 2EA CORNERS DELAMINATED IAW SRM 51-70-04-2R-13.
